en
Scientific article
German

Colitis ulcerosa und fulminantes Leberversagen bei einer 20-jährigen Patientin

Published inDer Internist, vol. 58, no. 9, p. 985-989
Publication date2017
Abstract

A 20-year-old woman presented with acute exacerbation of ulcerative colitis. After treatment with infliximab, she developed a fulminant liver failure. Under supportive therapy and steroid medication, recovery of symptoms and transaminases occurred. A few case reports about hepatic side effects of anti-TNF-α antibodies in patients with inflammatory bowel disease have been published. These side effects ranged from asymptomatic increase of transaminases to fulminant liver failure necessitating transplantation. The pathomechanism is not fully understood; in some case reports autoimmune phenomena have been described.

Note[A 20-year-old woman with ulcerative colitis and acute liver failure]
Citation (ISO format)
FORKER, R, ESCHER, Monica, STANGE, E F. Colitis ulcerosa und fulminantes Leberversagen bei einer 20-jährigen Patientin. In: Der Internist, 2017, vol. 58, n° 9, p. 985–989. doi: 10.1007/s00108-017-0205-4
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0020-9554
807views
0downloads

Technical informations

Creation10/18/2017 4:21:00 PM
First validation10/18/2017 4:21:00 PM
Update time03/15/2023 2:29:47 AM
Status update03/15/2023 2:29:47 AM
Last indexation01/17/2024 1:36:39 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack